# SDR AALA202503127435

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 64,596 hours, 27,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Condition: Faulted
- Location: Zone 800
- Part time: 19,705 hours, 8,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE ASSEMBLY REQUIRES REPLACEMENT. ACCOMPLISHED SLIDE CHANGE ON L1 DOOR. PER JOB CARD 08L22125001.
